| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 69-72


J. Villegas G., J. Castano B., J. Duarte V., E. Fierro Y.
      Wavelet-Petrov-Galerkin method for the numerical solution of the KdV equation
      Appl. Math. Sci., Vol. 6, 2012, no. 69-72, 3411-3423.

R. Moultif, A. Dezairi, S. Lahouaichri, J. Louafi, H. Zerradi, M. Eddahby
      Application of extended irreversible thermodynamics to determine the parallel transport coefficients in plasma
      Appl. Math. Sci., Vol. 6, 2012, no. 69-72, 3425-3435.

Shi Ling, Cheng Xue-guang
      Two-machine flow-shop scheduling problems with minimizing the total completion times
      Appl. Math. Sci., Vol. 6, 2012, no. 69-72, 3437-3441.

M. Borza, A. S Rambely, M. Saraj
      Solving linear fractional programming problems with interval coefficients in the objective function. A new approach
      Appl. Math. Sci., Vol. 6, 2012, no. 69-72, 3443-3452.

B. Sroysang
      An improved lower bound for an Erdos-Szekeres-type problem with interior points
      Appl. Math. Sci., Vol. 6, 2012, no. 69-72, 3453-3459.

A. Nagoor Gani and D. Rajalaxmi (a) Subahashini
      Properties of fuzzy labeling graph
      Appl. Math. Sci., Vol. 6, 2012, no. 69-72, 3461-3466.

A. Nagoorgani, K. Ponnalagu
      A new approach on solving intuitionistic fuzzy linear programming problem
      Appl. Math. Sci., Vol. 6, 2012, no. 69-72, 3467-3474.

J. Mikram, F. Zinoun, M. Hamri
      An encryption algorithm based on the decimal expansion of irrationals
      Appl. Math. Sci., Vol. 6, 2012, no. 69-72, 3475-3494.

H. Boukhrisse, M. Moussaoui
      Existence question for a class of strongly indefinite problems
      Appl. Math. Sci., Vol. 6, 2012, no. 69-72, 3495-3505.

M. Mahalakshmi, R. Rajaraman, G. Hariharan, K. Kannan
      Approximate analytical solutions of two dimensional transient heat conduction equations
      Appl. Math. Sci., Vol. 6, 2012, no. 69-72, 3507-3518.

K. Zoto, E. Hoxha, A. Isufati
      Some new results in dislocated and dislocated quasi-metric spaces
      Appl. Math. Sci., Vol. 6, 2012, no. 69-72, 3519-3526.

H. Bekrizadeh, Gh. A. Parham, M. R. Zadkarmi
      The new generalization of Farlie–Gumbel–Morgenstern copulas
      Appl. Math. Sci., Vol. 6, 2012, no. 69-72, 3527-3533.

M. Khaldoun, S. M. Najjah el idrissi, J. El Mesbahi, O. Bouattane, A. Errami
      \theta(1) Time algorithm for tracing extended bodies in a re-configurable mesh computer RMC
      Appl. Math. Sci., Vol. 6, 2012, no. 69-72, 3535-3553.

Cherng-tiao Perng
      A simple computational approach to the fundamental theorem of asset pricing
      Appl. Math. Sci., Vol. 6, 2012, no. 69-72, 3555-3562.

L. Guerrini
      Neoclassical growth model with variable saving ratio and time delay
      Appl. Math. Sci., Vol. 6, 2012, no. 69-72, 3563-3567.

L. Guerrini
      The Solow-Swan model with Kaldor-Pasinetti saving and time delay
      Appl. Math. Sci., Vol. 6, 2012, no. 69-72, 3569-3573.

L. Guerrini
      Delay differential AK model with non-positive population growth rate
      Appl. Math. Sci., Vol. 6, 2012, no. 69-72, 3575-3577.

Siswadi, T. Bakhtiar, R. Maharsi
      Procrustes analysis and the goodness-of-fit of biplots: some thoughts and findings
      Appl. Math. Sci., Vol. 6, 2012, no. 69-72, 3579-3590.

T. Jayakumar, K. Kanagarajan
      Numerical solution for hybrid fuzzy system by Runge-Kutta method of order five
      Appl. Math. Sci., Vol. 6, 2012, no. 69-72, 3591-3606.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |